# SDR CA071203005

- Difficulty date: December 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 6,087 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 11731822A
- Condition: Mismarked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR PITCH LINKS P/N 117.31822A.  REPLACED ON 31 OCT/2007, DUE TO BEARING WEAR. ON DEC 3/2007 THE LINKS WERE INSPECTED PRIOR TO BEARING REPLACEMENT AND WERE FOUND TO HAVE AN INCORRECT P/N STAMPED ON THEM. THE NR WAS MISSING THE NR 1. THE STAMP INDICATED P/N 117.3822A. THIS NUMBER IS NOT IN THE IPC MANUAL. THE LINKS ARE THEREFORE SUSPECT. (TC NR 20071203005)
